# SDR UIEA2019062004533

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,142 hours, 10,492 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING POST-FLIGHT, HORN SOUNDED AND RETURNING TO THE COCKPIT, FWD EQPT OVHT MESSAGE . RAN QRH AND LEFT EQUIP COOLING SELECTOR IN STBY.( FOUND FWD EQPT FAN #1 CB OPEN. RESET AND SELECTED AUTO. EQUIPMENT COOLING OPERATIONAL TESTS GOOD PER AMM 21-58-00.  )
